Hyper Wiener Index and Connectivity Index of a Fuzzy Graph

Message:
Article Type:
Research/Original Article (بدون رتبه معتبر)
Abstract:
Hyper Wiener index of fuzzy graphs and edge deleted fuzzy subgraphs areproposed in this article. A relationship between Connectivity index andHyper Wiener index of fuzzy graphs is obtained.
Language:
English
Published:
Theory of Approximation and Applications, Volume:16 Issue: 2, Summer and Autumn 2022
Pages:
37 to 42
magiran.com/p2553012  
دانلود و مطالعه متن این مقاله با یکی از روشهای زیر امکان پذیر است:
اشتراک شخصی
با عضویت و پرداخت آنلاین حق اشتراک یک‌ساله به مبلغ 1,390,000ريال می‌توانید 70 عنوان مطلب دانلود کنید!
اشتراک سازمانی
به کتابخانه دانشگاه یا محل کار خود پیشنهاد کنید تا اشتراک سازمانی این پایگاه را برای دسترسی نامحدود همه کاربران به متن مطالب تهیه نمایند!
توجه!
  • حق عضویت دریافتی صرف حمایت از نشریات عضو و نگهداری، تکمیل و توسعه مگیران می‌شود.
  • پرداخت حق اشتراک و دانلود مقالات اجازه بازنشر آن در سایر رسانه‌های چاپی و دیجیتال را به کاربر نمی‌دهد.
In order to view content subscription is required

Personal subscription
Subscribe magiran.com for 70 € euros via PayPal and download 70 articles during a year.
Organization subscription
Please contact us to subscribe your university or library for unlimited access!